Journal papers

  1. Mass rigidity for hyperbolic manifolds (with H.C. Jang and D. Martin), accepted by Communications in Mathematical Physics (pdf)
  2. Rigidity of the spacetime positive mass theorem (with D. Lee), accepted by Communications in Mathematical Physics (pdf)
  3. Localized deformation for initial data sets with the dominant energy condition (with J. Corvino), accepted by Calculus Variations and Partial Differential Equations (pdf)
  4. Existence of harmonic maps into CAT(1) spaces (with C. Breiner, A. Fraser, C. Mese, P. Sargent, Y. Zhang), accepted by Communications in Analysis and Geometry special issue in honor of Uhlenbeck’s 75th birthday (pdf)
  5. Regularity of harmonic maps from Polyhedra to CAT(1) Spaces (with C. Breiner, A. Fraser, C. Mese, P. Sargent, Y. Zhang), Calculus Variations and Partial Differential Equations 57 (2018), no. 1, Art. 12, 35 pp. (pdf)
  6. Intrinsic flat stability of the positive mass theorem for graphical hypersurfaces of Euclidean space (with D. Lee and C. Sormani), Journal für die reine und angewandte Mathematik (Crelle’s Journal), 727 (2017) (pdf)
  7. Geometric inequalities and rigidity theorems on equatorial spheres (with D. Wu), Communications in Analysis and Geometry 25 (2017), no. 1, 185-206 (pdf)
  8. Static potentials and area minimizing hypersurfaces (with D. Martin and P. Miao), Proceedings of the American Mathematical Society 146 (2018), no. 6, 2647-2661 (pdf)
  9. Spacetime positive mass theorem in dimensions less than eight (with M. Eichmair, D. Lee, and R. Scheon), Journal of the European Mathematical Society, 18 (2016), no. 1, 83-121 (pdf)
  10. On the validity of the definition of angular momentum in general relativity (with P.-N. Chen, M.-T. Wang, and S.-T. Yau), Annales Henri Poincaré, 17 (2016), no. 2, 253-270 (pdf)
  11. Stability of the positive mass theorem for graphical hypersurfaces of Euclidean space (with D. Lee), Communications in Mathematical Physics 337 (2015), no. 1, 151-169 (pdf)
  12. The equality case of the Penrose inequality for asymptotically flat graphs (with D. Wu), Transactions of the American Mathematical Society 367 (2015), 31-47 (pdf)
  13. Hypersurfaces with nonnegative scalar curvature (with D. Wu), Journal of Differential Geometry 95 (2013) 249-278 (pdf)
  14. On the center of mass in general relativity. Fifth International Congress of Chinese Mathematicians. Part 1, 2, AMS/IP Stud. Adv. Math., 51, pt. 1, vol. 2, Amer. Math. Soc., Providence, RI (2012) pp. 575-591 (pdf)
  15. Specifying angular momentum and center of mass for vacuum initial data sets (with R. Schoen and M.-T. Wang), Communications in Mathematical Physics 306 (2011), no. 3, 785-803 (pdf)
  16. Solutions of special asymptotics to the Einstein constraint equations, Classical and Quantum Gravity 27 (2010), no. 24, 245002 (10pp) (pdf)
  17. Rigidity theorems on hemispheres in non-positive space forms (with D. Wu), Communications in Analysis and Geometry 18 (2010), no. 2, 339-363 (pdf)
  18. Foliations by stable spheres with constant mean curvature for isolated systems with general asymptotics, Communications in Mathematical Physics 300 (2010), no. 2, 331-373 (pdf)
  19. On the center of mass of isolated systems with general asymptotics, Classical and Quantum Gravity 26 (2009) 015012 (25pp) (pdf)

    Other publications

  20. On the center of mass and constant mean curvature surfaces of an initial data set, Lecture Notes, to be published by the Cambridge University Press as a chapter (pdf)
  21. The Mathematics of Richard Schoen (with Bray, Minicozzi, Eichmair, Yau, Uhlenbeck, Kusner, Marques, Mese, and Fraser), Notices of the American Mathematical Society 65 (2018), no. 11, 1349-1376 (link)